# SDR R5KB2014012557643

- Difficulty date: January 25, 2014
- Submitted: January 25, 2014
- Operation: Air carrier
- Aircraft: N422BN
- Make and model: Boeing 727227
- Aircraft serial: 20735
- Aircraft time: 78,574 hours, 50,641 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Duct
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PRODUCTION BREAK SPLICE IN S-DUCT AT BS 1243 BOTTOM SIDE BETWEEN RIB 16 AND 17 SPLICE REPAIR DAMAGED.
